| Model Number |
M0054242CE1 |
| Medical Device Problem Code |
Optical Problem (3001)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/13/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that an exalt model d single-use duodenoscope was used during an endoscopic retrograde cholangiopancreatography (ercp) for management of stones on (b)(6) 2023.During the procedure, visualization was lost and the scope error screen appeared on the monitor.The exalt model d controller was restarted multiple times.The procedure was able to be completed with the original scope using x-ray visualization.There were no patient complications as a result of this event.
Additional Manufacturer Narrative
Block h6 (device codes): problem code a06 captures the reportable event of loss of visualization inside the patient.
Additional Manufacturer Narrative
Block h6 (device codes): problem code a06 captures the reportable event of loss of visualization inside the patient.Block h10: with all the available information boston scientific concludes that the reported event was unable to be confirmed, as loss of visualization was not replicated during analysis.The returned device was visually inspected; no external defects were identified with the scope handle, insertion tube, distal end, or umbilicus components.The elevator was tested using the thumb lever on the handle; no elevator actuation issues were observed.The scope was plugged into an exalt model d controller; a live, clear image displayed.The scope was articulated using the knobs on the handle and no articulation issues were observed.T the knobs and distal end articulated in all directions and combinations of directions.No issues with the live image were observed during this testing.The umbilicus cable and plug were manipulated to test the connection between the scope and controller; no image issues were observed.The photo provided by the account was reviewed; the scope error screen was displayed on the customer monitor.A review of the manufacturing documentation for this device revealed that no anomalies or deviations related to the event occurred during manufacturing.A labeling review was performed and, from the information available, this device was used per the instructions for use (ifu) / product label.Based on all gathered information, boston scientific concludes that the reported event not confirmed.The device returned without any visible failure and after a functional and electrical inspections, no failure was observed on the device.
Event or Problem Description